| Catalog Number |
101/858/080 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the size 8.0 inner cannula was reportedly falling out and not clicking into size 8.0 trach.Mm quality checked new size 8.0 trachs with a new inner cannula.It did not feel the inner cannula click into the trach.There was a patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
D9: 2/13/2025.H6: evaluation codes updated.Device evaluation: three photos and four boxes with 50 unused samples in each were returned for evaluation.A visual inspection found no damage identified in any of the 200 samples returned.A sampling of 59 of the samples were taken for functional testing.Five of the samples failed the test since the inner cannula hub was fully inserted into the minimum ring gauge.The failure mode was confirmed.The root cause was found to be the od over bumps were out of specification due to the flash on the supplier tool.The supplier mold was repaired to remove the burr on cavity number two.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.